# SDR 96ZZZM476

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angles
- Condition: Cracked
- Location: Cargo Door
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MCD FORWARD AND AFT SUPPORT ANGLES CRACKED IN AFT ACT, CUT OUT AREA NEAR HINGE.  REMOVED CRACKED ANGLES FWD AND AFT PER SRM 51-30-2.  FABRICATED AND INSTALLED NEW ANGLE SUPPORT AT FWD AND AFT POSITION 4 INCH BY 2 INCH BY 1 INCH, 7075-T6 P/N 60358 EXTRUSION PER SRM 51-10-1 PAR 4 AND 51-30-2.
